# SDR UALA2011111006143

- Difficulty date: November 10, 2011
- Submitted: December 8, 2011
- Operation: Air carrier
- Aircraft: N825UA
- Make and model: Airbus A319-131
- Aircraft serial: 980
- Aircraft time: 43,913 hours, 17,320 cycles
- Engine: Iae V2522A5
- System (JASC): 2730 · Elevator Control System
- Part: Computer
- Part number: 3945122506
- Part serial: 203
- Condition: Faulty
- Location: Elevator Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

ELAC-2 ISSUES, FLIGHT DIVERTED. NR 2 ELAC REF MM. PERFORMED OPERATIONAL TEST OF ELAC. PERFORMED EFCS 1&2, NO FAULTS FOUND. PERFORMED AFS TEST REF MM, TEST PASSED ON GND. KNOWN GOOD ELAC1 AND 2 DUE TO CONTINUING ELAC 1 AND 2 FAULTS WITH MULTIPLE SEPARATE REPLACEMENTS, REPLACE BOTH ELAC1 (2CE1) & ELAC2 (2CE2) 482-9572 AS A SET WITH KNOWN GOOD UNITS FROM AN AIRCRAFT WITH NO ELAC-RELATED FAULT HISTORY FOR AT LEAST THE LAST 30 DAYS.  COMPLETE RFU'S AND ATTACH TO RMV'D UNITS FOR EG REVIEW. REPLACED ELAC NR 1 AND NR 2. ELAC NR 1 MR27935-376 ON (-387 OFF) ELAC NR 2 MR27935-174 (-46 OFF)BOTH NEW ELACS ARE FROM ACFT 4289.
